Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Mensuration after pregnancy, high fever, cramps. What this can be?

I gave birth last dec 28 2012 via CS.. When I returned to my ob last feb 13, 2013, she prescribed ALTHEA pills.. I followed her instruction when to use it.. ( I took the 1st tablet on feb 22, 2013 because I noticed my menstruation is back, with red bloods on my underwear).. Then the day after, feb 23, I had high fever , cramps , ang chilling.. I don t know what this is about...please help
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
If you are breast feeding your baby, better to use progesterone only contraceptive pills.
Because the estrogen content in the combined pills like althea can compromise the breast feeding.
Your symptoms may not be due to the pill.
Better to rule out the possibility of any pelvic infection, urinary infection, mastitis once.
Because these can present with high fever with chills etc.
Consult your doctor undergo examination and if needed change the pill.
Take care.

Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor